"Hangovers" from meds - atpical
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

"Hangovers" from meds - atpical

This is a discussion on "Hangovers" from meds - atpical within the Prescription Medication forums, part of the Treatment category; How do any of you deal with the hungover feeling from meds? Is there anything to combat it at all, ...

join us
Reply
 
LinkBack Thread Tools
Old 02-15-12, 09:44 AM   #1
Junior Member
 
Join Date: Nov 2010
Posts: 216
My Mood:
Default "Hangovers" from meds - atpical

How do any of you deal with the hungover feeling from meds? Is there anything to combat it at all, i find eating salty food does but its not exactly healthy. I would say my meds have brought back to feeling "normal" but a haze of having sore head and not waking up til its nearly time to sleep again isnt normal.
Could i maybe be ready do decrease dose. To carry on like this is a waking nightmare, it pushes you to the brink. im so fed up
jaycirc is offline   Reply With Quote
Old 02-15-12, 10:49 AM   #2
TTL Bronze Member
 
celery's Avatar
 
Join Date: Dec 2011
Posts: 6,980
Default

I think you should talk to your GP about it...especially if you have been on them for quite a while...
celery is offline   Reply With Quote
Old 02-15-12, 02:36 PM   #3
Junior Member
 
Join Date: Nov 2010
Posts: 216
My Mood:
Default

the gp refers you to outpatients up at hospital and im from a backward hillbilly town where everyne will talk . Not a chance i will be monitored aand recorded, ill find a way. if the gp cuts dose im sorted, they seem to know nothing outseidetheir "field" and always refer u somewhere else its like pass theparcel round and round u go.

i will see the GP
jaycirc is offline   Reply With Quote
Old 04-08-12, 03:54 PM   #4
Junior Member
 
Join Date: Nov 2010
Posts: 216
My Mood:
Default

i have been to docs. it really is a lottery who you get. I said i would not go to the hospital. I have been autorised to half my dosage. I thinkl it may have been by default, i got a trainee doc and he admitted he had to do his homework, so i knew he didn't know much about my meds what their for and so on. He authorised it to start and second doctor an experienced one was allright for a change and knew i feared i would never come off them and was firm about me staying on them. its a start

result
jaycirc is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 02:28 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2